Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 22, NWS Miami, FL

October 17, 2015

NWS Miami, FL issued this small craft advisory at Oct 17, 2015, 3:52 PM EDT. It took effect at Oct 18, 2015, 6:00 PM EDT. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Oct 17, 2015, 3:52 PM EDT (19:52 UTC)
In effect from
Oct 18, 2015, 6:00 PM EDT
Expired
Oct 21, 2015, 4:44 AM EDT
In force
59 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WHUS72 KMFL 171952
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
352 PM EDT SAT OCT 17 2015

AMZ610-630-650-651-670-671-GMZ656-657-676-182100-
/O.NEW.KMFL.SC.Y.0022.151018T2200Z-151020T0900Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
352 PM EDT SAT OCT 17 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SUNDAY TO 5 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM SUNDAY TO 5 AM EDT
TUESDAY.

* WINDS AND SEAS...NORTHEAST WINDS INCREASING TO 20 TO 25 KT
  SUNDAY EVENING WITH OCCASIONAL GUSTS UP TO 35 KT. SEAS BUILDING
  TO 6 TO 8 FEET OVER THE GULF WATERS AND 10 TO 13 FEET OVER THE
  ATLANTIC AND GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
9 follow-up statements
785 
WHUS72 KMFL 180737
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
337 AM EDT SUN OCT 18 2015

AMZ610-630-650-651-670-671-GMZ656-657-676-181545-
/O.CON.KMFL.SC.Y.0022.151018T2200Z-151020T0900Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
337 AM EDT SUN OCT 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 5 AM EDT TUESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
013 
WHUS72 KMFL 181431
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1031 AM EDT SUN OCT 18 2015

AMZ610-630-650-651-670-671-GMZ656-657-676-190000-
/O.EXT.KMFL.SC.Y.0022.151018T2200Z-151020T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1031 AM EDT SUN OCT 18 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 8 AM
EDT TUESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  GALE FORCE. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
810 
WHUS72 KMFL 182013
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
413 PM EDT SUN OCT 18 2015

AMZ610-630-650-651-670-671-GMZ656-657-676-192100-
/O.CON.KMFL.SC.Y.0022.151018T2200Z-151020T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
413 PM EDT SUN OCT 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

* WINDS AND SEAS...NORTHEAST WINDS INCREASING TO 20 TO 25 KT THIS
  EVENING WITH GUSTS UP TO 30 KT. OCCASIONAL GUSTS TO GALE FORCE
  POSSIBLE. SEAS BUILDING TO 6 TO 8 FEET IN THE GULF AND 11 TO 13
  FEET IN THE ATLANTIC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
369 
WHUS72 KMFL 190759
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
359 AM EDT MON OCT 19 2015

AMZ610-630-650-651-670-671-GMZ656-657-676-192000-
/O.CON.KMFL.SC.Y.0022.000000T0000Z-151020T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
359 AM EDT MON OCT 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
420 
WHUS72 KMFL 192023
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
423 PM EDT MON OCT 19 2015

AMZ610-630-650-651-670-671-GMZ656-657-676-202100-
/O.EXT.KMFL.SC.Y.0022.000000T0000Z-151021T1400Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
423 PM EDT MON OCT 19 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT. OCCASIONAL GUSTS
  UP TO 35 KT THROUGH TONIGHT. SEAS 6 TO 8 FEET IN THE GULF AND 11
  TO 13 FEET IN THE ATLANTIC THROUGH TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
629 
WHUS72 KMFL 200146
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
946 PM EDT MON OCT 19 2015

AMZ610-630-650-651-670-671-GMZ656-657-676-201000-
/O.CON.KMFL.SC.Y.0022.000000T0000Z-151021T1400Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
946 PM EDT MON OCT 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT. OCCASIONAL GUSTS
  UP TO 35 KT TONIGHT. SEAS 6 TO 8 FEET IN THE GULF AND 8 TO 11
  FEET IN THE ATLANTIC THROUGH TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
457 
WHUS72 KMFL 200856
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
456 AM EDT TUE OCT 20 2015

...SMALL CRAFT ADVISORY CONTINUES ATLANTIC AND GULF WATERS...

.STRONG HIGH PRESSURE OVER THE SOUTHEAST UNITED STATES WILL KEEP A
TIGHT PRESSURE GRADIENT ACROSS SOUTH FLORIDA TODAY, LEADING TO A
CONTINUATION OF STRONG AND GUSTY NORTHEAST WINDS AND ROUGH SEAS.

AMZ610-201000-
/O.CAN.KMFL.SC.Y.0022.000000T0000Z-151021T1400Z/
LAKE OKEECHOBEE-
456 AM EDT TUE OCT 20 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS OVER LAKE OKEECHOBEE HAVE DECREASED TO AROUND 15 KNOTS.
HOWEVER, GUSTS TO 20 KNOTS WILL CONTINUE TODAY WITH CHOPPY
CONDITIONS AND A CAUTION FOR SMALL CRAFT OPERATORS.

$$

AMZ630-650-651-670-671-GMZ656-657-676-211000-
/O.CON.KMFL.SC.Y.0022.000000T0000Z-151021T1400Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
456 AM EDT TUE OCT 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WINDS AND SEAS...EAST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS TODAY 7 TO 10 FEET ATLANTIC WATERS AND 4 TO 7 FEET OFFSHORE
  GULF OF MEXICO WATERS. TONIGHT...SEAS 5 TO 7 FEET ATLANTIC
  WATERS AND 4 TO 6 FEET OFFSHORE GULF OF MEXICO WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
301 
WHUS72 KMFL 201921
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
321 PM EDT TUE OCT 20 2015

AMZ630-650-651-670-671-GMZ656-657-676-210800-
/O.CON.KMFL.SC.Y.0022.000000T0000Z-151021T1400Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
321 PM EDT TUE OCT 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
305 
WHUS72 KMFL 210844
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
444 AM EDT WED OCT 21 2015

...SMALL CRAFT ADVISORY CANCELLED ALL LOCAL WATERS...

AMZ630-650-651-670-671-GMZ656-657-676-210945-
/O.CAN.KMFL.SC.Y.0022.000000T0000Z-151021T1400Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
444 AM EDT WED OCT 21 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS HAVE DECREASED SLIGHTLY COMPARED TO THE PAST FEW DAYS,
ALLOWING FOR SEAS TO SUBSIDE BELOW 7 FEET. NEVERTHELESS, SMALL
CRAFT IS URGED TO USE CAUTION ALL WATERS THROUGH THURSDAY AS WINDS
WILL REMAIN AT 15 TO 20 KNOTS AND SEAS WILL BE AS HIGH AS 6 FEET
IN THE GULF STREAM. 

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 17, 1:16 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Oct 17, 1:16 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
116 PM EDT SAT OCT 17 2015

.AVIATION...
THE DRIER AIR HAS MOVED IN QUICKER INTO SOUTH FLORIDA THAN
FORECAST THIS MORNING. THEREFORE...THE VCSH WILL BE REMOVED FROM
THE TAF SITES THIS AFTERNOON. THE WINDS WILL REMAIN NORTHEAST AT
10 TO 15 KNOTS THIS AFTERNOON BEFORE DECREASING TO AROUND 5 KNOTS
FOR TONIGHT. THE CEILING AND VIS WILL ALSO REMAIN IN THE VFR
CONDITIONS OVER THE TAF SITES THROUGH TONIGHT.

&&
.AVIATION...54/BNB

.PREV DISCUSSION... /ISSUED 926 AM EDT SAT OCT 17 2015/

UPDATE...
A STATIONARY FRONT WAS LOCATED OVER EXTREME SOUTHERN PORTION OF SOUTH
FLORIDA THIS MORNING WITH A COLD FRONT LOCATED OVER NORTH CENTRAL
FLORIDA. THE COLD FRONT WILL CONTINUE TO MOVE SOUTHWARD DOWN THE
FLORIDA PENINSULA AND THROUGH SOUTH FLORIDA LATE THIS AFTERNOON
INTO THIS EVENING. THIS WILL KEEP A NORTHEAST WIND FLOW OVER SOUTH
FLORIDA TODAY INTO TONIGHT.

THE PWAT VALUES THIS MORNING RANGE FROM AROUND HALF AN INCH OVER
THE LAKE OKEECHOBEE REGION TO NEAR 2 INCHES OVER THE EXTREME
SOUTHERN AREAS OF SOUTH FLORIDA. THE PWAT VALUE SHOULD COME DOWN
ACROSS THE AREA LATE THIS AFTERNOON INTO TONIGHT...AS THE DRIER
AIR WORKS DOWN FROM THE NORTH INTO SOUTH FLORIDA BEHIND THE
PASSAGE OF THE COLD FRONT. HOWEVER...THERE COULD STILL BE A FEW
SHOWERS ALONG THE EAST COAST METRO AREAS AND THE SOUTHERN AREAS OF
SOUTH FLORIDA THIS AFTERNOON UNTIL THE PASSAGE OF THE COLD FRONT.
SO WILL KEEP A SLIGHT CHANCE OF SHOWERS IN THE FORECAST FOR THESE
AREAS...EXCEPT A LOW END CHANCE OVER THE EXTREME SOUTHEASTERN
AREAS OF SOUTH FLORIDA FOR THIS AFTERNOON.

REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES
ARE PLANNED.

&&
UPDATE...54/BNB

PREV DISCUSSION... /ISSUED 739 AM EDT SAT OCT 17 2015/

AVIATION...
A STATIONARY FRONT WAS LOCATED OVER EXTREME SOUTHERN PORTION OF
SOUTH FLORIDA EARLY THIS MORNING WITH A COLD FRONT OVER NORTHERN
FLORIDA. THE COLD FRONT WILL MOVE DOWN THE FLORIDA PENINSULA AND
THROUGH SOUTH FLORIDA THIS AFTERNOON INTO THIS EVENING. THIS WILL
ALLOW FOR THE WINDS OVER THE TAF SITES TO BE NORTHEAST AT 5 TO 10
KNOTS THIS MORNING BEFORE INCREASING TO 10 TO 15 KNOTS THIS
AFTERNOON. THERE COULD BE SOME SHOWERS AROUND OVER MOST OF THE TAF
SITES TODAY...EXCEPT FOR KPBI AND KAPF TAF SITES WHERE THEY SHOULD
REMAIN DRY. THE CEILING AND VIS SHOULD ALSO REMAIN IN THE VFR
CONDITIONS TODAY.

&&
AVIATION...54/BNB

PREV DISCUSSION... /ISSUED 337 AM EDT SAT OCT 17 2015/

SHORT TERM /TODAY THROUGH MONDAY/...
OVERALL PATTERN HAS CHANGED LITTLE OVERNIGHT...AND FORECAST MODELS
HAVE REMAINED CONSISTENT IN EVOLVING PATTERN OVER THE NEXT SEVERAL
DAYS. THUS...TODAYS FORECAST WILL YIELD NO SIGNIFICANT CHANGES
FROM PREVIOUS ONES.

MOISTURE GRADIENT REMAINS OVER SOUTH FLORIDA AS HIGH PRESSURE
CENTERED OVER TN VLY GRADUALLY BUILDS TOWARD THE AREA...AND NEARLY
STATIONARY FRONT REMAINS ALONG SOUTHERN TIP OF THE STATE. SHOWERS
CONTINUE TO PARALLEL THIS BOUNDARY JUST TO ITS NORTH...STREAMING
WESTWARD ACROSS SOUTHERN AND EASTERN MIAMI-DADE COUNTY. EXPECT
THIS TREND TO PERSIST THROUGH THE DAY...WITH ACTIVITY WITH TIME
BEING SUPPRESSED FURTHER SOUTH AS HIGH TO THE NORTH STRENGTHENS AS
IT SETTLES INTO MID-ATLC.

LATE SUNDAY...HIGH PRESSURE SURGES SOUTH..SENDING DRIER AIR DOWN
THE PENINSULA. AS IT DOES...PRESSURE GRADIENT OVER SOUTH FLORIDA
WILL INTENSIFY AND EAST WINDS WILL INCREASE TO 15-20 MPH WITH
GUSTS IN EXCESS OF 30 MPH SUNDAY NIGHT AND THROUGH MONDAY. LOWEST
LEVEL MOISTURE WILL REMAIN COMING IN OFF ATLANTIC...SO LESS
ORGANIZED AND SPORADIC SHOWER ACTIVITY STILL QUITE POSSIBLE MONDAY
ALONG THE EAST COAST. CONSIDERABLE CLOUDINESS WILL PREVAIL...WITH
TEMPERATURES BEING REGULATED TO LEVELS BELOW AVG DURING THE DAYS
AND ABV AVG AT NIGHTS.

AT LEAST MODERATE RISK FOR RIP CURRENTS TODAY AND SUNDAY ON
ATLANTIC BEACHES...LIKELY REACHING HIGH RISK LEVELS BY MONDAY.

LONG TERM /MONDAY NIGHT THROUGH /MONDAY NIGHT THROUGH FRIDAY/...
BREEZIEST PERIOD IN QUITE A WHILE WILL BE MAIN WEATHER FEATURE OF
THE BULK OF THE WORK WITH...WITH FAIRLY STRONG AND GUSTY EAST
WINDS DOMINATING INTO THURSDAY. FOR ATLANTIC COAST...THIS
TRANSLATES TO SIGNIFICANT RIP CURRENT RISK AS WELL AS POTENTIAL
FOR BEACH EROSION AND COASTAL FLOODING. STILL FAIRLY CLOUDY
CONDITIONS...COMBINED WITH THE BREEZY WILL KEEP DAYTIME TEMPS A
BIT COOLER AND OVERNIGHT LOWS A BIT WARMER THAN TYPICAL OF
MID/LATE OCTOBER. FEW SHOWERS STILL POSSIBLE THROUGHOUT THE WEEK
MAINLY ALONG ATLANTIC COAST. BREEZES...SHOWERS...AND CLOUDCOVER
WILL GRADUALLY DIMINISH AT THE END OF THE WEEK.

AVIATION...
REMNANT FRONTAL BOUNDARY ACROSS FAR SOUTHERN FLORIDA WILL LINGER
THROUGH SATURDAY AFTERNOON, BEFORE NUDGING SOUTH LATE IN THE DAY
AND EVENING. THIS WILL KEEP HIGHEST COVERAGE OF SHOWERS IN THE
FLL-MIA AREA TERMINALS PRIMARILY FROM ABOUT 12Z-18Z, WITH TEMPO
SHRA/MVFR DEPICTED IN CURRENT TAFS. MOISTURE DECREASES TO THE
NORTH AND WEST, WITH BKN/OVC HIGH CLOUDS AT PBI AND APF AND LITTLE
TO NO PRECIP. ONCE FRONT NUDGES SOUTH LATE IN THE FORECAST PERIOD,
PRECIPITATION COVERAGE WILL DECREASE WITH A FEW SHOWERS SOUTH OF
MIA. A DRY FORECAST IS REFLECTED IN TAFS AREA-WIDE AFTER 00Z
SATURDAY EVENING. WINDS WILL BE PRIMARILY NE 10-12 KT WITH
OCCASIONAL HIGHER GUSTS DURING THE DAY ON SATURDAY. /MOLLEDA

MARINE...
DETERIORATING MARINE CONDITIONS WILL CONTINUE INTO EARLY NEXT
WEEK...WITH HAZARDOUS WINDS AND ATLANTIC SEAS LIKELY BY SUNDAY
NIGHT. UNTIL THEN...EAST NORTHEAST WINDS 15 TO 20 KT WILL WARRANT
THE EXERCISE OF CAUTION OF ALL SMALL CRAFT OPERATORS. STRONG
PRESSURE GRADIENT BETWEEN FRONT OF FL STRAITS AND HIPRES IN
CAROLINA WILL RESULT IN ADVISORY LEVEL EAST WINDS AND SEAS
INCREASING ON ATLANTIC WATERS TO 12 FEET OR MORE...ESPECIALLY IN
THE GULF STREAM MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  86  73  85  76 /  10  10  30  40
FORT LAUDERDALE  84  75  85  75 /  10  10  20  40
MIAMI            84  75  86  75 /  20  10  20  40
NAPLES           88  70  89  70 /  10  10  10  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...54/BNB
LONG TERM....23/SK
Hazardous weather outlook, Oct 17, 9:43 AM EDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
943 AM EDT SAT OCT 17 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
180000-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
943 AM EDT SAT OCT 17 2015

...MODERATE RISK OF RIP CURRENTS MIAMI-DADE AND BROWARD BEACHES...
...DETERIORATING MARINE/COASTAL CONDITIONS SUNDAY THROUGH EARLY NEXT WEEK...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: NORTHEAST WINDS OF 15 MPH WILL LEAD TO A MODERATE
RISK OF RIP CURRENTS AT THE BEACHES OF MIAMI-DADE AND BROWARD
COUNTIES. THERE IS A SLIGHT RISK AT THE BEACHES OF PALM BEACH
COUNTY.

THUNDERSTORMS: THERE IS A SLIGHT CHANCE TO LOW END CHANCE OF
THUNDERSTORMS OVER THE SOUTHERN PORTIONS OF MIAMI-DADE ATLANTIC
WATERS TODAY. MARINERS CAN EXPECT LIGHTNING STRIKES, GUSTY WINDS,
AND HIGHER SEAS WITH THE THUNDERSTORMS.

FLOODING: SOME STREET FLOODING IS POSSIBLE IN AREAS OF HEAVIER AND
MORE CONCENTRATED SHOWERS TODAY, MAINLY IN MIAMI-DADE COUNTY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MARINE CONDITIONS WILL DETERIORATE SUNDAY AS NORTHEAST WINDS
INCREASE TO NEAR 20 KNOTS OVER ALL LOCAL WATERS. NORTHEAST WINDS
WILL INCREASE TO 25 TO 30 KNOTS LATE SUNDAY NIGHT AND MONDAY WITH
GUSTS TO NEAR GALE FORCE POSSIBLE. SEAS WILL BUILD TO 8 FEET IN
THE GULF STREAM LATE SUNDAY, THEN TO 8 TO 13 FEET ALL ATLANTIC
WATERS AND 6 TO 8 FEET IN THE OUTER GULF WATERS ON MONDAY. WINDS
AND SEAS WILL GRADUALLY SUBSIDE TUESDAY, BUT WINDS WILL REMAIN
NEAR 20 KNOTS WITH SEAS 5 TO 7 FEET FOR MOST OF NEXT WEEK.

COASTAL IMPACTS ASSOCIATED WITH THE DETERIORATING MARINE
CONDITIONS INCLUDE: STRONG AND DANGEROUS RIP CURRENTS ALONG THE
ATLANTIC BEACHES LATE SUNDAY AND CONTINUING THROUGH MUCH OF NEXT
WEEK. BREAKING WAVES AS HIGH AS 6 FEET AT THE ATLANTIC BEACHES ON
MONDAY WILL LIKELY CAUSE SOME BEACH EROSION, ESPECIALLY AT THE
MOST VULNERABLE LOCATIONS. TIDAL FLOODING IS ALSO POSSIBLE MONDAY
AND TUESDAY ALONG PORTIONS OF THE EAST COAST INCLUDING
INTRACOASTAL WATERWAY, BAYS AND INLETS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.